# SDR IPXA2021010964241

- Difficulty date: December 31, 2020
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 59,406 hours, 19,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 145T86292
- Condition: Corroded
- Location: Sta 877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12 CORROSION ON SPLICE TEE (P/N:145T8629-2) ON KEEL BEAM LOWER PANEL SUPPORT STRUCTURE NEAR STA 877, BETWEEN RBL 10-LBL 10.  REPAIR IAW BOEING DWG 145T8629 SH 1, REV "B" AND BOEING 767-300F SRM 51-40-02, REV 79.
